# SDR FDEA200910013450

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377251920200
- Condition: Gouged
- Location: Bs 1446-1472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT THE FWD CARGO DOOR CUTOUT (FWD SECTION) IS GOUGED FROM FRAME 20-20A; STRINGER 38R - STRINGER 41R.  REPAIRED EXTERNAL SKIN GOUGE IAW EA 6-5310-127993.  REMOVED AND REINSTALLED COVER PLATE AND CABLE GUIDE IAW AMM 53-10-53-4.  IAW EA 6-5310-127993 " FUSELAGE - SKIN AT 20A BETWEEN STRINGER 40 AND 41 RT".
